# SDR DXTA200802775

- Difficulty date: January 18, 2008
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N608QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605308
- Aircraft time: 5,159 hours, 4,092 cycles
- Engine: Pwa PW545A
- System (JASC): 3340 · Exterior Lighting
- Part: Light
- Condition: Fire
- Location: Tail
- Stage of operation: TX
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

AFTER APU START AND TAIL FLOOD LIGHTS TURNED ON , BOTH PILOT AND FUEL LINEMAN OBSERVED BLUE FLAME AND SMOKE COMING FROM RT TAIL FLOOD LIGHT.   RAN APU SEVERAL TIMES, TURNED FLOOD LTS. ON/OFF DURING START AND NORMAL OPERATION.  NO INDICATION OF HIGH APU ITT.  NO EVIDANCE OF FLASHES OR FLAMES NOTED FROM RIGHT TAIL SIDE OR APU EXHAUST AREA. ALL WORK PERFORMED IAW MM 49-80-00 & 33-40-00 AND AFM.
